Leo Anthony Harrington

Professor Emeritus
Research
Primary Research Area: 
Mathematical Logic
Research Interests: 
Recursion theory, Model theory, Set theory
Contact Information
711 Evans Hall
leoanthony [at] berkeley [dot] edu
+1 (510) 642-3790
Year Appointed: 
1975
Retired: 
2014
Publications
Selected Publications: 
  1. Cholak, Peter A. and Downey, Rodney and Harrington, Leo A. (2008). On the orbits of computably enumerable sets. J. Amer. Math. Soc. 21 No.4, 1105-1135. [MR] [GS?]
  2. Cholak, Peter A. and Downey, Rodney and Harrington, Leo A. (2008). The complexity of orbits of computably enumerable sets. Bull. Symbolic Logic 14 No.1, 69-87. [MR] [GS?]
  3. Cholak, Peter A. and Harrington, Leo A. (2008). Extension theorems, orbits, and automorphisms of the computably enumerable sets. Trans. Amer. Math. Soc. 360 No.4, 1759-1791. [MR] [GS?]
  4. Cholak, Peter A. and Harrington, Leo A. (2003). Isomorphisms of splits of computably enumerable sets. J. Symbolic Logic 68 No.3, 1044-1064. [MR] [GS?]
  5. Cholak, Peter A. and Harrington, Leo A. (2002). On the definability of the double jump in the computably enumerable sets. J. Math. Log. 2 No.2, 261-296. [MR] [GS?]